The Annals of Mathematical Statistics

Tables for Computing Bivariate Normal Probabilities

Donald B. Owen

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 27, Number 4 (1956), 1075-1090.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177728074

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177728074

Mathematical Reviews number (MathSciNet)
MR127562

Zentralblatt MATH identifier
0073.13405

Citation

Owen, Donald B. Tables for Computing Bivariate Normal Probabilities. Ann. Math. Statist. 27 (1956), no. 4, 1075--1090. doi:10.1214/aoms/1177728074. http://projecteuclid.org/euclid.aoms/1177728074.


Export citation